TheLupusSite.com banner

1 - 3 of 3 Posts

·
Registered
Joined
·
46 Posts
Discussion Starter #1
Hi folks !
Ive been having what i think is a Lupus flare for the past three weeks and it's the worse yet.
Spoke to the Lupus nurse at the hospital and have now ended up back on Prednisolone which i have just taken several months to wean off !!
Ive also got an app this Thursday at the hospital to see if things have improved....and i might be able to stop the steroid again. Is that ok to just stop if i have only been on it a week ? No having to wean off it ?
My skin has just been awful this time, with such muscle aches and tender stomach etc ! Some days are worse than others and i definitely get worse as the days goes on....is this usual as well ?
I seem to plan to do things in the morning...preparing tea etc !! As i know by mid afternoon i have no energy left to do much at all !
Do others find this effects them too ?
Any tips on a good cream for my skin as well ?
To ease the redness and sore bits !!
Thanks.
Ali x:blush:
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Ali,
It depends on what steriod pk they gave you. It is good that the doctor could get you in so soon. I will hope that things are ok for you and you can stop your steroids again. Yes I have most of my energy (when I have it)in the morning as by mid day it is like someone sucked it all out of me. The steriods might be what is upseting your stomache as it often does mine as well. I hope you feel better soon.
 

·
Registered
Joined
·
7,800 Posts
Hello Ali,

Yes, usually, if it is a "short" burst of steroids (a few days, up to a week) the steroids can be stopped without needing to taper. Some people need to go on short bursts of steroids just to control a flare or nip it in the bud before it goes further.

The same can be done even if already on steroids and a higher dose can be given for a few days.

As for the energy, I'm the contrary :lol: When I do have some (some days there's not much difference) I'm better late afternoon and evening and totally hopeless in mornings. I still need to sleep an awful lot. If I can eight hours a night and a couple more sometime else :( not always easy to plan.

Hope you feel better soon and that you won't need to stay on the steroids.
:hug:

Katharine
 
1 - 3 of 3 Posts
Top